MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC POLYFLUX; DIALYZER, CAPILLARY, HOLLOW FIBER

VANTIVE US HEALTHCARE LLC POLYFLUX; DIALYZER, CAPILLARY, HOLLOW FIBER
Catalog Number 102057
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplement report will be submitted.
 
Event or Problem Description
It was reported that an external fluid leak was observed from a polyflux 14 l during hemodialysis therapy.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
H11: the device was received for evaluation.Visual inspection of the actual sample showed the product filled with blood and decontamination was required prior to analysis.A leak test was performed on the dialysate side of the device and a leak was observed from a crack in the welding seam.During production, a 100% control is performed for the tightness of the welding seam.In the leak test for this lot, the measured values were within specification, and no increased scrap rate was detected.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The reported condition was verified.The cause of the welding seam crack was not determined.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
POLYFLUX
Common Device Name
DIALYZER, CAPILLARY, HOLLOW FIBER
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
deerfield IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - HECHINGEN BADEN DIALYZER
holger-crafoord-strasse 26
hechingen, baden-wurttemberg 72379
GM   72379
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
8153072966
MDR Report Key24639915
Report Number9611369-2026-00035
Device Sequence Number18659526
Product Code FJI
UDI-Device Identifier07332414036423
UDI-Public07332414036423
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number102057
Device Lot Number5-5001-H-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown